# SDR SWAA2021040554802

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR TO SIDEWALL SUPPORT BS 88 7' TO 947 RBL 21 WL 156 / REMOVED FLOOR TO SIDEWALL SUPPORT DAMAGED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT ANGLE AT BS 887-947 RBL 21 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 147A7500
